Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
tamsulosin is a flomax
and is used to help you urinate easier.
stopping it suddenly can cause you to be twitchy.
also low potassium can cause this as well.
does your doctor know you stopped your tamsulosin?
stopping the tamsulosin won't help your RLS medication to work better.
is the Pramipexole helping with the RLS?
have you tried other medications like Sinement?
or Requip (ropinirole)
you can talk to your doctor about the other medications I mentioned for RLS.
hopefully they can help as well.
you should be consulting a neurology specialist about your RLS as well
good luck to you
do you have any other questions?
max dose is 0.5mg a day
give 2-3 hours before bedtime, taper dose gradually to stop.
you are welcome
if done, please leave positive feedback below the chat box
we only get credit for helping clients after positive feedback
is my website if you need to reach me again.
thanks for using JustAnswer.com